Document Type: Research Paper

Authors

Department of Mathematics, Faculty of Sciences, University of Ibn Tofail, BP 133 Kenitra, Morocco

Abstract

The aim of this paper is to introduce and solve the generalized radical cubic functional equation related to quadratic functional equation
$$
f\left(\sqrt[3]{ax^{3}+by^{3}}\right)+f\left(\sqrt[3]{ax^{3}-by^{3}}\right)=2a^{2}f(x)+2b^{2}f(y),\;\; x,y\in\mathbb{R},
$$
for a mapping $f$ from $\mathbb{R}$ into a vector space. We also investigate some stability and hyperstability results for the considered equation in 2-Banach spaces by using an analogue theorem of Brzd\c{e}k in [17].

Keywords

Main Subjects

[1] M. Almahalebi, On the stability of a generalization of Jensen functional equation, Acta Math. Hungar. 154 (1) (2018), 187-198.
[2] M. Almahalebi, Stability of a generalization of Cauchy’s and the quadratic functional equations, J. Fixed Point Theory Appl. 2018, 20:12.
[3] M. Almahalebi, A. Chahbi, Approximate solution of p-radical functional equation in 2-Banach spaces, (preprint).
[4] M. Almahalebi, A. Chahbi, Hyperstability of the Jensen functional equation in ultrametric spaces, Aequat. Math. 91 (4) (2017), 647-661.
[5] M. Almahalebi, A. Charifi, S. Kabbaj, Hyperstability of a Cauchy functional equation, J. Nonlinear Anal. Optim. Theor & Appl. 6 (2) (2015), 127-137.
[6] M. Almahalebi, C. Park, On the hyperstability of a functional equation in commutative groups, J. Comput Anal. Appl. 20 (1) (2016), 826-833.
[7] L. Aiemsomboon, W. Sintunavarat, On a new type of stability of a radical quadratic functional equation using Brzdek’s fixed point theorem, Acta Math. Hungar. 2017, 151: 35.
[8] L. Aiemsomboon, W. Sintunavarat, On generalized hyperstability of a general linear equation, Acta Math. Hungar. 149 (2016), 413-422.
[9] Z. Alizadeh, A. G. Ghazanfari, On the stability of a radical cubic functional equation in quasi-β-spaces, J. Fixed Point Theory Appl. 2016, 18:843.
[10] T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan. 2 (1950), 64-66.
[11] D. G. Bourgin, Classes of transformations and bordering transformations, Bull. Amer. Math. Soc. 57 (1951), 223-237.
[12] J. Brzdek, A note on stability of additive mappings, in: Stability of Mappings of Hyers-Ulam Type, Rassias, T.M., Tabor, J. (eds.), Hadronic Press (Palm Harbor, 1994), pp. 19-22.
[13] J. Brzdek, Hyperstability of the Cauchy equation on restricted domains, Acta Math. Hungar. 141 (2013), 58-67.
[14] J. Brzdek, Remark 3, In: Report of Meeting of 16th International Conference on Functional Equations and Inequalities (B edlewo, Poland, May 17-23,(2015), p. 196, Ann. Univ. Paedagog. Crac. Stud. Math. 14 (2015), 163-202.
[15] J. Brzdek, Stability of additivity and fixed point methods, Fixed Point Theory Appl. 2013, 2013:265.
[16] J. Brzdek, L. Cadariu, K. Cieplinski, Fixed point theory and the Ulam stability, J. Funct. Spaces. 2014, 2014:829419.
[17] J. Brzdek, J. Chudziak, Z. Páles, A fixed point approach to stability of functional equations, Nonlinear Anal. 74 (2011), 6728-6732.
[18] J. Brzdek, W. Fechner, M. S. Moslehian and J. Sikorska, Recent developments of the conditional stability of the homomorphism equation, Banach J. Math. Anal. 9 (2015), 278-327.
[19] M. Eshaghi Gordji, H. Khodaei, A. Ebadian and G. H. Kim, Nearly radical quadratic functional equations in p-2-normed spaces, Abstr. Appl. Anal. 2012, 2012:896032.
[20] M. Eshaghi Gordji, M. Parviz, On the HyersUlam stability of the functional equation f(2√x2+ y2)
=f(x) + f(y), Nonlinear Funct. Anal. Appl. 14 (2009), 413-420.
[21] S. Gahler, 2-metrische Raume und ihre topologische Struktur, Math. Nachr. 26 (1963), 115-148.
[22] S. Gahler, Linear 2-normiete R¨ aumen, Math. Nachr. 28 (1964), 1-43.
[23] D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. U.S.A. 27 (1941), 222-224.
[24] H. Khodaei, M. Eshaghi Gordji, S. S. Kim, Y. J. Cho, Approximation of radical functional equations related to quadratic and quartic mappings, J. Math. Anal. Appl. 395 (2012), 284-297.
[25] S. S. Kim, Y. J. Cho, M. Eshaghi Gordji, On the generalized Hyers-Ulam-Rassias stability problem of radical functional equations, J. Inequal. Appl. 2012, 2012:186.
[26] G. Maksa, Z. Pales, Hyperstability of a class of linear functional equations, Acta. Math. 17 (2001), 107-112.
[27] W. G. Park, Approximate additive mappings in 2-Banach spaces and related topics, J. Math. Anal. Appl. 376 (2011), 193-202.
[28] Th. M. Rassias, On a modified Hyers-Ulam sequence, J. Math. Anal. Appl. 158 (1991), 106-113.
[29] Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.
[30] Th. M. Rassias, Problem 16; 2. Report of the 27th international symposium on functional equations, Aequationes Math. 39 (1990), 292-293.
[31] S. M. Ulam, Problems in Modern Mathematics, Science Editions, John-Wiley & Sons Inc., New York, 1964.